Journal of Applied Mathematics
2001 - 2023
Continuation of Journal of Applied Mathematics.
From John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2010, issue 1, 2010
- On the Measurement of the (Non)linearity of Costas Permutations

- Konstantinos Drakakis
- A Note on Fractional Sumudu Transform

- V. G. Gupta, Bhavna Shrama and Adem Kiliçman
- An Analytic Solution for a Vasicek Interest Rate Convertible Bond Model

- A. S. Deakin and Matt Davison
- Constraint Consensus Methods for Finding Interior Feasible Points in Second‐Order Cones

- Anna Weigandt, Kaitlyn Tuthill and Shafiu Jibrin
- Effect of a Bonded Patch on Aeroelastic Behavior of Cantilevered Plates

- Sirwan Farhadi and Shahrokh Hosseini-Hashemi
- A Constructive Sharp Approach to Functional Quantization of Stochastic Processes

- Stefan Junglen and Harald Luschgy
- Numerical Monitoring of Natural Gas Distribution Discrepancy Using CFD Simulator

- Vadim E. Seleznev
- Stability of Nonlinear Neutral Stochastic Functional Differential Equations

- Minggao Xue, Shaobo Zhou and Shigeng Hu
- Some Remarks on Diffusion Distances

- Maxim J. Goldberg and Seonja Kim
- A Characteristic Analysis of One‐Dimensional Two‐Fluid Model with Interfacial Area Transport Equation

- Xia Wang and Xiaodong Sun
- Asymptotic Behavior of the Likelihood Function of Covariance Matrices of Spatial Gaussian Processes

- Ralf Zimmermann
- A Numerical Method for a Singularly Perturbed Three‐Point Boundary Value Problem

- Musa Çakır and Gabil M. Amiraliyev
- On a Hyperbolic Coefficient Inverse Problem via Partial Dynamic Boundary Measurements

- Christian Daveau, Diane Manuel Douady and Abdessatar Khelifi
- An Overview of the Topological Gradient Approach in Image Processing: Advantages and Inconveniences

- Lamia Jaafar Belaid
- Well‐Posed Inhomogeneous Nonlinear Diffusion Scheme for Digital Image Denoising

- V. B. Surya Prasath and Arindama Singh
- Propagation of Elastic Waves in Prestressed Media

- Inder Singh, Dinesh Kumar Madan and Manish Gupta
- Numerical Exponential Decay to Dissipative Bresse System

- M. L. Santos and Dilberto da S. Almeida Júnior
- Dynamical System and Nonlinear Regression for Estimate Host‐Parasitoid Relationship

- Ileana Miranda Cabrera, Heyker Lellanis Baños Díaz and María de los Ángeles Martínez
- Smooth Local Interpolation of Surfaces Using Normal Vectors

- Takashi Nagata
- Two‐Phase Generalized Reduced Gradient Method for Constrained Global Optimization

- Abdelkrim El Mouatasim
Volume 2009, issue 1, 2009
- The Finite‐Dimensional Uniform Attractors for the Nonautonomous g‐Navier‐Stokes Equations

- Delin Wu
- Generalized S(C, A, B)‐Pairs for Uncertain Linear Infinite‐Dimensional Systems

- Naohisa Otsuka and Haruo Hinata
- Convexity of the Set of Fixed Points Generated by Some Control Systems

- Vadim Azhmyakov
- Bifurcating Solutions to the Monodomain Model Equipped with FitzHugh‐Nagumo Kinetics

- Robert Artebrant
- Simulation of Supersonic Flow in an Ejector Diffuser Using the JPVM

- Carlos Couder-Castañeda
- An Application of Homotopy Analysis to the Viscous Flow Past a Circular Cylinder

- E. O. Ifidon
- Dynamical Systems Analysis of a Five‐Dimensional Trophic Food Web Model in the Southern Oceans

- Scott A. Hadley and Lawrence K. Forbes
- Analytical Solution of the Hyperbolic Heat Conduction Equation for Moving Semi‐Infinite Medium under the Effect of Time‐Dependent Laser Heat Source

- R. T. Al-Khairy and Z. M. AL-Ofey
- Optimal Control Systems by Time‐Dependent Coefficients Using CAS Wavelets

- Taher Abualrub, Ibrahim Sadek and Marwan Abukhaled
- Slow Rotation of Concentric Spheres with Source at Their Centre in a Viscous Fluid

- Deepak Kumar Srivastava
- A Numerical Algorithm for a Kirchhoff‐Type Nonlinear Static Beam

- Jemal Peradze
- Analytical Solution for the Time‐Fractional Telegraph Equation

- F. Huang
Volume 2008, issue 1, 2008
- The Robustness of Strong Stability of Positive Homogeneous Difference Equations

- The Anh Bui and Dang Xuan Thanh Duong
- A Markov Chain Approach to Randomly Grown Graphs

- Michael Knudsen and Carsten Wiuf
- Exponential Attractor for a First‐Order Dissipative Lattice Dynamical System

- Xiaoming Fan
- Thermal Radiation and Buoyancy Effects on Heat and Mass Transfer over a Semi‐Infinite Stretching Surface with Suction and Blowing

- S. Shateyi
- Periodic Oscillation of Fuzzy Cohen‐Grossberg Neural Networks with Distributed Delay and Variable Coefficients

- Hongjun Xiang and Jinde Cao
- Extending the Root‐Locus Method to Fractional‐Order Systems

- Farshad Merrikh-Bayat and Mahdi Afshar
- Asymptotic Behavior of a Competition‐Diffusion System with Variable Coefficients and Time Delays

- Miguel Uh Zapata, Eric Avila Vales and Angel G. Estrella
- Peristaltic Flow of a Magneto‐Micropolar Fluid: Effect of Induced Magnetic Field

- Kh. S. Mekheimer
- Travelling Wave Solutions for the KdV‐Burgers‐Kuramoto and Nonlinear Schrödinger Equations Which Describe Pseudospherical Surfaces

- S. M. Sayed, O. O. Elhamahmy and G. M. Gharib
- Velocity Induced by a Plane Uniform Vortex Having the Schwarz Function of Its Boundary with Two Simple Poles

- G. Riccardi and D. Durante
- A Strong Limit Theorem for Functions of Continuous Random Variables and an Extension of the Shannon‐McMillan Theorem

- Gaorong Li, Shuang Chen and Sanying Feng
- A Nonstandard Dynamically Consistent Numerical Scheme Applied to Obesity Dynamics

- Rafael J. Villanueva, Abraham J. Arenas and Gilberto González-Parra
- Numerical Blow‐Up Time for a Semilinear Parabolic Equation with Nonlinear Boundary Conditions

- Louis A. Assalé, Théodore K. Boni and Diabate Nabongo
- On the Asymptotic Approach to Thermosolutal Convection in Heated Slow Reactive Boundary Layer Flows

- Stanford Shateyi, Precious Sibanda and Sandile S. Motsa
- Reduction of Boundary Value Problem to Possio Integral Equation in Theoretical Aeroelasticity

- A. V. Balakrishnan and M. A. Shubov
Volume 2007, issue 1, 2007
- Invariant Regions and Global Existence of Solutions for Reaction‐Diffusion Systems with a Tridiagonal Matrix of Diffusion Coefficients and Nonhomogeneous Boundary Conditions

- Abdelmalek Salem
- On the Nonlinear Theory of Micropolar Bodies with Voids

- Marin Marin
- Boundedness and Large‐Time Behavior Results for a Diffusive Epidemic Model

- Lamine Melkemi, Ahmed Zerrouk Mokrane and Amar Youkana
- Approximation Technics for an Unsteady Dynamic Koiter Shell

- Saloua Mani Aouadi
- A Perron‐Frobenius Theorem for Positive Quasipolynomial Matrices Associated with Homogeneous Difference Equations

- Bui The Anh and D. D. X. Thanh
- Maximizing Banking Profit on a Random Time Interval

- J. Mukuddem-Petersen, M. A. Petersen, I. M. Schoeman and B. A. Tau
- Existence Theory for Integrodifferential Equations and Henstock‐Kurzweil Integral in Banach Spaces

- Aneta Sikorska-Nowak
- Minimizing Banking Risk in a Lévy Process Setting

- F. Gideon, J. Mukuddem-Petersen and M. A. Petersen
- Lie Group Analysis of a Flow with Contaminant‐Modified Viscosity

- Raseelo J. Moitsheki
- Chip Thickness and Microhardness Prediction Models during Turning of Medium Carbon Steel

- S. A. Alrabii and L. Y. Zumot
- Finite Element Formulation of Forced Vibration Problem of a Prestretched Plate Resting on a Rigid Foundation

- M. Eröz and A. Yildiz
- Recovery of Time‐Dependent Parameters of a Black‐Scholes‐Type Equation: An Inverse Stieltjes Moment Approach

- Marianito R. Rodrigo and Rogemar S. Mamon
- Oscillatority Conditions for Nonlinear Systems with Delay

- Denis V. Efimov and Alexander L. Fradkov
- Waves Trapped by Submerged Obstacles at High Frequencies

- A. M. Marín, R. D. Ortíz and P. Zhevandrov
- Visitor and Firm Taxes Versus Environmental Options in a Dynamical Context

- Angelo Antoci, Marcello Galeotti and Lucio Geronazzo